Panadol Actifast

Panadol Actifast pack shot

For fast relief1*

With 2x faster disintegration and absorption than standard paracetamol tablets, Panadol Actifast relieves pain fast1 and can even be taken on an empty stomach.2,3†

Figure showing faster disintegration time of Panadol Actifast

2X faster mean disintegration time1*

Gamma scintigraphic images (scinitigraphy is a form of radio-imaging or scanning that involves injecting a radioisotope that emits gamma rays into a patient’s vein, which are captured as images)4 of the stomach showed that Panadol Actifast disintegrated 2x faster than standard paracetamol tablets, whether patients were fasted or fed.1

Graph that shows Panadol Actifast is absorbed faster compared with standard paracetamol tablets

2X faster absorption with Panadol Actifast5,6*

Twenty-eight healthy volunteers were given standard paracetamol tablets and Panadol Actifast in a crossover study. Blood samples were taken at regular intervals and analysed by high-performance liquid chromatography.

The time taken to reach maximum dose (Tmax) of Panadol Actifast was significantly shorter than standard paracetamol tablets in both fasted and fed subjects.5

Graph showing time to pain relief for Panadol Actifast and standard paracetamol tablets

Pain relief 10 minutes faster7*

Panadol Actifast was shown to provide some pain relief 10 minutes faster than standard paracetamol. In a single centre randomised, double blind, single-dose study, the time to onset and the degree of pain relief were determined with either two Panadol Actifast tablets (n=90) or standard paracetamol tablets (n=90) administered to patients who had undergone dental extraction. The time to onset of meaningful pain relief was 30 minutes vs. 40 minutes for standard paracetamol.7

What can Panadol Actifast do for Brody?

Image of a patient pain free from headache

Brody wants to get rid of his headache fast

Brody is a young executive working his way up the corporate ladder. With long workdays and tight deadlines, it’s not surprising he sometimes suffers from headaches. He’s seen his doctor about it and was glad to hear that these were nothing more serious than tension type headaches, though it impacts his life and work at times.

Brody needs something that works fast to relieve his headaches when he gets them. He also wants something gentle for his stomach, as regular meal times aren’t part of his lifestyle.

Panadol Actifast offers Brody the fast relief he needs and is gentle to the stomach.

Recommend Panadol Actifast for fast relief

Panadol Actifast pack shot

Panadol Actifast

Release paracetamol even before it reaches the stomach.1 Does not compromise the stomach’s protective lining and can be taken even on an empty stomach or by those at risk of stomach ulcers.2,3†

Panadol Actifast product detail

  • Ingredients8

    Each tablet contains paracetamol 500 mg.

    Also includes excipients;Sodium Bicarbonate Pregelatinised starch, pregelatinised starch, povidone, potassium sorbate, magnesium stearate, microcrystalline cellulose, carnauba wax. Film coat: Opadry II Y-22-7719 white: titanium dioxide (E171), polydextrose, hypromellose, triacetin and macrogols.

  • Precautions and contraindications8

    -Do not take more than 8 tablets (4000 mg) in 24 hours.

    -Do not take more frequently than every 4 hours.

    Panadol Actifast not recommended for children under 12 years of age.

    Do not take panadol Actifast in case of Known or previous history of hypersensitivity to paracetamol or other expedients.

    -Do not exceed the recommended dose.

    -This product contains Paracetamol. Do not take other Paracetamol containing medications.

    see your doctor if symptoms do not improve.

    Each tablet contains 173 mg of sodium (346 mg sodium per 2 tablet dose). To be taken into consideration by patients on a controlled sodium diet.

    The liver toxic effects of Panadol Actifast may be increased by the use of alcohol.

    The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.

  • Side effects8

    Body system Undesirable effect Frequency

    Blood and lymphatic system disorders

    Thrombocytopenia

    Very rare

    Immune system disorders

    Anaphylaxis

    Cutaneous hypersensitivity reactions including, among others, skin rashes, angioedema and Steven Johnson syndrome and toxic epidermal necrolysis

    Very rare

    Respiratory, thoracic and mediastinal disorders

    Bronchospasm in patients sensitive to aspirin and other NSAIDs.

    Very rare

    Hepatobiliary disorders

    Hepatic dysfunction

    Very rare

Learn more

Paediatric Prism logo

Joint pain & osteoarthritis

Based on the 2018 Global Pain Index (GPI), 92% of 24,000 people surveyed around the world suffered from some pain and 87% experienced joint pain. Discover more about joint and osteoarthritic pain including signs and symptoms and, how to manage them.

FIND OUT MORE

A pharmacist seeing a young child and her parent

Managing children’s fever and pain

Specially tailored for pharmacists, this module presents in-depth sharing of children’s fever and pain conditions and how to manage them.

Increase your knowledge

KEE talking on joint pain and osteoarthritis

Learn from the experts

Bite sized information from experts in the field of pain management. This video is about joint pains and osteoarthritis.

Watch now